# SDR GLBA20101214F

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 39,420 hours
- Engine: Pwa PW118
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 12002458003
- Part serial: 120096
- Condition: Buckled
- Location: Lt Elevator
- Part time: 39,420 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAJOR REPAIR - THE T/E OF A LT ELEATOR WAS DAMAGED DURING DEICING, OTBD T/E, LOWER SKIN BUCKLED AND TIP DAMAGED.  ELEVATOR WAS REPLACED ON ACFT.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-120-27-001.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
